Find Information About:

Drugs & Supplements

Get information and reviews on prescription drugs, over-the-counter medications, vitamins, and supplements. Search by name or medical condition.

Pill Identifier

Pill Identifier

Having trouble identifying your pills?

Enter the shape, color, or imprint of your prescription or OTC drug. Our pill identification tool will display pictures that you can compare to your pill.

Get Started

My Medicine

Save your medicine, check interactions, sign up for FDA alerts, create family profiles and more.

Get Started

WebMD Health Experts and Community

Talk to health experts and other people like you in WebMD's Communities. It's a safe forum where you can create or participate in support groups and discussions about health topics that interest you.

  • Second Opinion

    Second Opinion

    Read expert perspectives on popular health topics.

  • Community


    Connect with people like you, and get expert guidance on living a healthy life.

Got a health question? Get answers provided by leading organizations, doctors, and experts.

Get Answers

Sign up to receive WebMD's award-winning content delivered to your inbox.

Sign Up


Posting to the communities has been restored. Our technical team is still completing ongoing maintenance, and you may experience some technical problems.Thank you for your continued support and patience, and if you have any further questions, please email

Yours in health,
WebMD Community Management

puppymom57 posted:
My son has been on 10mg Prozac for 6 weeks and the doctor increased to 20mg. How long before the increase is in his system? He seems to have developed insomnia over the last week.

Also, I recently saw an article that said there is an even higher risk of suicide when taking Prozac than originally thought. Does anyone have any information about this?

momuv4girls responded:
What is your son's diagnosis? Medications like Prozac can potentially cause more suicidal thinking and mania in some.

Its VERY important to note your son's moods/behavior when starting and increasing a medication.

Is your son's Dr. a Psychiatrist? How old is your son?

You son being unable to sleep, could possibly be agitation from the medication - I would note it, and bring it up with his Dr.

puppymom57 replied to momuv4girls's response:
He is almost 18 and was diagnosed with depression. He has had a recent bought with mono. I have brought the insomnia to the doctor's attention and he said to keep an eye on him. I have not noticed any other mood changes since increasing the dose.
joyastle responded:
I had a daughter on prozac for 2 years when she was very young. We never had any issues of suicide threats, but we did have sleep issues. We started melatonin and it worked great. Good luck!

Spotlight: Member Stories

Five years ago it felt like the end of what I would have called a beautiful life. My marriage ended and I became a single parent of what I didn't ...More

Helpful Tips

A very interesting article
Hi group, I found this article to be very informative and interesting ! ... More
Was this Helpful?
10 of 18 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.